Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 119, NWS Midland/Odessa, TX

June 8, 2014Brewster County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 8, 2014, 6:45 PM CDT for Brewster County, Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2014, 6:45 PM CDT (23:45 UTC)
Expired
Jun 8, 2014, 7:45 PM CDT
In force
60 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

County Brewster County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 5:09 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 11.8 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2014-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 834 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2014-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
834 J/kg
Mixed-layer CIN
-236 J/kg
Mixed-layer LCL
711 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

658 
WUUS54 KMAF 082345
SVRMAF
TXC043-090045-
/O.NEW.KMAF.SV.W.0119.140608T2345Z-140609T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
645 PM CDT SUN JUN 8 2014

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BREWSTER COUNTY IN SOUTHWEST TEXAS...

* UNTIL 745 PM CDT

* AT 640 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF
  PERSIMMON GAP...OR 18 MILES NORTH OF PANTHER JUNCTION...MOVING
  SOUTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  PANTHER JUNCTION...
  BOQUILLAS CANYON...

LAT...LON 2899 10326 2897 10329 2900 10329 2902 10339
      2906 10345 2969 10354 2985 10332 2954 10278
      2944 10283 2940 10281 2934 10287 2926 10290
      2922 10286 2917 10295 2917 10299 2910 10303
      2909 10307 2904 10310 2898 10311 2897 10315
TIME...MOT...LOC 2345Z 318DEG 33KT 2955 10327

$$
1 follow-up statement
818 
WWUS54 KMAF 090006
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
706 PM CDT SUN JUN 8 2014

TXC043-090045-
/O.CON.KMAF.SV.W.0119.000000T0000Z-140609T0045Z/
BREWSTER-
706 PM CDT SUN JUN 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTH CENTRAL BREWSTER COUNTY...

AT 704 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED 8 MILES NORTH OF PANTHER JUNCTION...MOVING SOUTHEAST AT 30
MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...PANTHER
JUNCTION...BIG BEND NATIONAL PARK AND BOQUILLAS CANYON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR
SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 2899 10326 2897 10329 2900 10329 2902 10339
      2906 10345 2950 10351 2974 10313 2954 10278
      2944 10283 2940 10281 2934 10287 2926 10290
      2922 10286 2917 10295 2917 10299 2910 10303
      2909 10307 2904 10310 2898 10311 2897 10315
TIME...MOT...LOC 0006Z 325DEG 28KT 2943 10318

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 6:11 PM CDT, 34 minutes earlier.

Area forecast discussion, Jun 8, 6:11 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
611 PM CDT Sun Jun 8 2014

.DISCUSSION...
See aviation discussion below.

&&

.AVIATION...
Thunderstorms currently across the Trans Pecos and Big Bend will
stay south of the terminals before dissipating this evening. A
complex of thunderstorms developing across eastern New Mexico is
forecast to drop southeast into the Southeast New Mexico Plains
and northern and central Permian Basin overnight. Have tempo MVFR
groups for thunderstorms tonight for all terminals except KPEQ and
KFST. Cold front will result in a wind shift to the north around'
15z Monday with VFR, occasional MVFR, ceilings expected Monday
morning.

12

&&

.PREV DISCUSSION... /ISSUED 547 PM CDT Sun Jun 8 2014/

UPDATE...
TORNADO WATCH 264

DISCUSSION...
Updated grids/forecast for issuance of Tornado Watch. Have
increased pops tonight over much of the area.  No change to rest of
forecast.

PREV DISCUSSION... /ISSUED 208 PM CDT Sun Jun 8 2014/

DISCUSSION...

Severe thunderstorms will be possible over much of the area this
afternoon and evening, then again late tonight over the northern
County Warning Area.  A few tornadoes will be possible, in addition
to large hail, damaging winds and heavy rainfall.  A Flash Flood
Watch will also be in effect for portions of the forecast area.

Convection continues to develop over the Permian Basin and western
Low Rolling Plains this afternoon behind an outflow/frontal boundary
stretching north/south through central New Mexico to south of the
Guadalupe Mountains, then south of Pecos, to near Coyanosa and
St. Lawrence.  Despite a modified airmass and healthy cloud cover
behind the boundary, modest heating is aiding convective development
on several linear boundaries which are apparent on visible
satellite imagery.  Some breaks in cloud cover through late
afternoon will provide enough heating/destabilization of the
airmass for severe storm development which could result in large
hail, damaging winds and heavy rainfall.  Low level SRH will be
enhanced along and behind the boundary also, as high as 200 to 300
m2/s2, so a few tornadoes cannot be ruled out over the Permian
Basin.  Also, the additional convection is reinforcing the
boundary, which will likely serve as a focus through late tonight.
Expect more widely scattered thunderstorms to develop through the
afternoon over the high terrain within easterly upslope regime
where better heating is occurring and eroding the cap.  In
addition, these areas may receive mid level support from a
shortwave trough translating eastward across New Mexico, if not
some upper level support on the nose of a 90kt h25 jet. Since 0
to 6 km bulk shear is progged to be 40 to 50kt and lapse rates 8
to 9 C/Km, think we could see severe storms develop with a few
tornadoes possible, along with very large hail, damaging winds and
locally heavy rainfall.

Meanwhile, another stronger shortwave trough moving into western
Colorado this afternoon is expected to aid thunderstorm development
over southeastern Colorado and northeastern New Mexico.  The storms
will then conglomerate into a Mesoscale Convective System, and drop
southeastward through eastern New Mexico and the Texas Panhandle
overnight.  Think the MCS will travel along/behind the mentioned
boundary with the western Low Rolling Plains having the best chance
of rain overnight.  Not only will damaging winds be possible with
the MCS, but heavy rainfall/flash flooding and to a slightly lesser
extent, hail.  Since locations from Lea County New Mexico, eastward
across the northern Permian Basin have already had at least 1 to 2
inches of rainfall in the last 24 hours, more rain is falling in
some of these areas this afternoon, and more heavy rainfall will be
possible with the MCS tonight, will issue a Flash Flood Watch for
northern and central Lea county, eastward across Gaines, Dawson,
Borden, Scurry, Howard and Mitchell counties from issuance this
afternoon until 09/15Z.

Think the MCS will pass east/southeast of the region shortly after
09/12Z, but will carry low end PoPs over the east and southeastern
zones at least through Monday morning.  A cold front will move south
through the area on Monday with temperatures staying slightly below
normal through Tuesday afternoon.  By Wednesday afternoon however,
the upper ridge will remain southwest of the region, but westerly
flow aloft to the north of it will push a low level thermal ridge
eastward over the region.  Therefore, expect hot temperatures to
return, which will likely last into next weekend.  There are some
indications of a few thunderstorms developing along a dryline which
will form over the region, and some hints a frontal boundary will
move into the area Thursday or Friday.  For now, will keep PoPs low
and temperatures high.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 67  83  59  90  /  60  20  10   0
BIG SPRING TX              69  84  61  91  /  80  30  10   0
CARLSBAD NM                70  87  63  95  /  30  10   0   0
DRYDEN TX                  75  97  71  97  /  40  30  10   0
FORT STOCKTON TX           70  90  66  94  /  40  20  10   0
GUADALUPE PASS TX          65  81  60  91  /  30   0   0   0
HOBBS NM                   64  82  56  89  /  60  20   0   0
MARFA TX                   59  89  53  92  /  30  10  10  10
MIDLAND INTL AIRPORT TX    69  85  60  92  /  50  20  10   0
ODESSA TX                  70  85  61  92  /  50  20  10   0
WINK TX                    71  88  63  97  /  40  20  10   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH through Monday morning FOR THE FOLLOWING
     ZONES... Central Lea County...Northern Lea County.

TX...FLASH FLOOD WATCH through Monday morning FOR THE FOLLOWING
     ZONES... Borden...Dawson...Gaines...Howard...Mitchell...
     Scurry.

&&

10/67
Hazardous weather outlook, Jun 8, 2:37 PM CDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
237 PM CDT SUN JUN 8 2014

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-091945-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
237 PM CDT SUN JUN 8 2014 /137 PM MDT SUN JUN 8 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS SOUTHEAST NEW MEXICO
AND WEST TEXAS THIS AFTERNOON AND EVENING.  SOME OF THESE STORMS
WILL BE CAPABLE OF LARGE HAIL, WIN GUSTS OVER 65 MPH AND HEAVY
RAINFALL. A FEW TORNADOES WILL ALSO BE POSSIBLE.

MORE WIDESPREAD THUNDERSTORMS ARE EXPECTED TO AFFECT THE SOUTHEAST
NEW MEXICO PLAINS, NORTHERN PERMIAN BASIN AND WESTERN LOW ROLLING
PLAINS TONIGHT. HEAVY RAINFALL AND DAMAGING WINDS WILL BE THE MAIN
THREATS FROM THESE STORMS.  A FLASH FLOOD WATCH IS IN EFFECT FOR
THESE AREAS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A COMPLEX OF THUNDERSTORMS IS EXPECTED TO MOVE THROUGH THE
SOUTHEAST NEW MEXICO PLAINS, NORTHERN PERMIAN BASIN AND WESTERN
LOW ROLLING PLAINS EARLY MONDAY MORNING.  THEREFORE, A FLASH FLOOD
WATCH IS IN EFFECT UNTIL MID MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Jun 8, 1:47 PM CDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
147 PM CDT SUN JUN 8 2014

TXZ074-081-081915-
DAVIS/APACHE MOUNTAINS AREA-BIG BEND AREA-
147 PM CDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHWESTERN BREWSTER AND SOUTHEASTERN JEFF DAVIS COUNTIES UNTIL 215
PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 10 MILES NORTHEAST OF ALPINE AT 147
PM CDT...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS GUSTING
TO 55 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3044 10314 3016 10356 3058 10392 3079 10363
TIME...MOT...LOC 1847Z 288DEG 18KT 3045 10350
Special weather statement, Jun 8, 2:31 PM CDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
231 PM CDT SUN JUN 8 2014

TXZ058-075-082000-
PECOS-REEVES COUNTY AND UPPER TRANS PECOS-
231 PM CDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
SOUTHEASTERN REEVES AND WEST CENTRAL PECOS COUNTIES UNTIL 300 PM
CDT...

A STRONG THUNDERSTORM WAS LOCATED 20 MILES WEST OF FORT STOCKTON AT
231 PM CDT...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WINDS
GUSTING TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3118 10328 3093 10294 3070 10343 3081 10356
TIME...MOT...LOC 1931Z 229DEG 22KT 3089 10337
Special weather statement, Jun 8, 3:37 PM CDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
337 PM CDT SUN JUN 8 2014

TXZ074-082130-
DAVIS/APACHE MOUNTAINS AREA-
337 PM CDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
SOUTHEASTERN JEFF DAVIS COUNTY UNTIL 430 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 1 MILE NORTHEAST OF FORT DAVIS AT
337 PM CDT...MOVING EAST AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO PENNY SIZE HAIL AND WINDS TO 50 MPH...DEADLY CLOUD TO
GROUND LIGHTNING CAN BE EXPECTED.  REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.  SEEK SAFE
SHELTER NOW.

&&

LAT...LON 3085 10371 3067 10345 3048 10375 3058 10399
      3070 10398
TIME...MOT...LOC 2037Z 258DEG 12KT 3061 10387
Special weather statement, Jun 8, 5:30 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
530 PM CDT SUN JUN 8 2014

TXZ074-080-081-082300-
DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU-BIG BEND AREA-
530 PM CDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL PRESIDIO AND WEST CENTRAL BREWSTER COUNTIES UNTIL 600 PM
CDT...

A STRONG THUNDERSTORM WAS LOCATED 16 MILES SOUTHWEST OF ALPINE AT
529 PM CDT...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS TO 50
MPH ARE POSSIBLE WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR
SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3026 10347 2982 10354 3005 10395 3024 10392
TIME...MOT...LOC 2229Z 286DEG 16KT 3013 10377
Special weather statement, Jun 8, 6:42 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
642 PM CDT SUN JUN 8 2014

TXZ075-081-082-090045-
PECOS-TERRELL-BIG BEND AREA-
642 PM CDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL BREWSTER...SOUTH CENTRAL PECOS AND SOUTHWESTERN TERRELL
COUNTIES UNTIL 745 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF LONGFELLOW AT 642
PM CDT...MOVING EAST AT 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO PENNY SIZE HAIL AND GUSTY WINDS NEAR 50 MPH...
DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
SEEK SAFE SHELTER NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR
SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 2985 10226 2987 10230 2985 10236 2995 10266
      3016 10268 3027 10222 3006 10197 2983 10219
TIME...MOT...LOC 2342Z 270DEG 23KT 3005 10257

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:14 PM CDTSevere Thunderstorm WarningMAFBrewster44 min
Jun 7, 7:43 PM CDTSpecial Weather StatementMAFWard32 min
Jun 7, 7:48 PM CDTSpecial Weather StatementMAFAndrews27 min
Jun 7, 8:01 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines59 min
Jun 7, 8:28 PM CDTAreal Flood AdvisoryMAFAndrews, Gaines3 hr
Jun 7, 8:51 PM CDTSpecial Weather StatementMAF24 min
Jun 7, 9:04 PM CDTSevere Thunderstorm WarningMAFBrewster56 min
Jun 7, 9:06 PM CDTSpecial Weather StatementMAFGaines39 min
Jun 7, 9:14 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines61 min
Jun 8, 1:00 AM CDTSpecial Weather StatementMAFBorden, Dawson, Gaines30 min
Jun 8, 1:21 AM CDTAreal Flood AdvisoryMAFBorden, Dawson, Gaines3 hr
Jun 8, 1:32 AM CDTSpecial Weather StatementMAFBorden, Dawson, Scurry58 min
Jun 8, 2:54 AM CDTSevere Thunderstorm WarningMAFGaines66 min
Jun 8, 3:05 AM CDTAreal Flood AdvisoryMAFBorden, Scurry3 hr
Jun 8, 4:09 AM CDTSpecial Weather StatementMAFGaines36 min
Jun 8, 10:13 AM CDTSpecial Weather StatementMAFGaines32 min
Jun 8, 11:07 AM CDTSpecial Weather StatementMAFDawson23 min
Jun 8, 1:47 PM CDTSpecial Weather StatementMAF28 min
Jun 8, 2:05 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos55 min
Jun 8, 2:18 PM CDTFlash Flood WatchMAFBorden, Dawson, Gaines, Howard, Mitchell, Scurry20 hr
Jun 8, 2:31 PM CDTSpecial Weather StatementMAFPecos29 min
Jun 8, 3:05 PM CDTSevere Thunderstorm WarningMAFBrewster55 min
Jun 8, 3:37 PM CDTSpecial Weather StatementMAFJeff Davis53 min
Jun 8, 4:14 PM CDTAreal Flood AdvisoryMAFBrewster, Jeff Davis, Pecos, Presidio, Reeves3 hr
Jun 8, 4:29 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos61 min
Jun 8, 4:56 PM CDTAreal Flood AdvisoryMAFBrewster, Pecos, Terrell3 hr
Jun 8, 5:30 PM CDTSpecial Weather StatementMAFBrewster30 min
Jun 8, 5:43 PM CDTSevere Thunderstorm WarningMAFBrewster, Presidio62 min
Jun 8, 5:52 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos53 min
Jun 8, 6:42 PM CDTSpecial Weather StatementMAFTerrell63 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.